# SDR HEEA966464

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: M2063401
- Condition: Mis Mfg
- Location: Cockpit Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD IS MANUFACTURED TOO SMALL TO PROPERLY FIT WINDSHIELD FRAME.
